Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Quasistatic processes for elastic-viscoplastic materials


Authors: Ioan R. Ionescu and Mircea Sofonea
Journal: Quart. Appl. Math. 46 (1988), 229-243
MSC: Primary 73F15; Secondary 73F30
DOI: https://doi.org/10.1090/qam/950599
MathSciNet review: 950599
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73F15, 73F30

Retrieve articles in all journals with MSC: 73F15, 73F30


Additional Information

DOI: https://doi.org/10.1090/qam/950599
Article copyright: © Copyright 1988 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website